Alert archive / Georgia / Small Craft Advisories in 2011

Small Craft Advisory 28, NWS Charleston, SC

April 1, 2011

NWS Charleston, SC issued this small craft advisory at Apr 1, 2011, 6:43 AM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Apr 1, 2011, 6:43 AM EDT (10:43 UTC)
Expired
Apr 2, 2011, 3:02 PM EDT
In force
32 hr
Issued by
NWS Charleston, SC

The text

As transmitted, in the capitals the NWS used until 2016.

939 
WHUS72 KCHS 011043
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
643 AM EDT FRI APR 1 2011

AMZ374-011500-
/O.NEW.KCHS.SC.Y.0028.110401T1043Z-110401T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
643 AM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM EDT THIS MORNING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM EDT THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
8 follow-up statements
205 
WHUS72 KCHS 011425
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1025 AM EDT FRI APR 1 2011

AMZ374-012100-
/O.EXT.KCHS.SC.Y.0028.000000T0000Z-110401T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1025 AM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
505 
WHUS72 KCHS 011726
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
126 PM EDT FRI APR 1 2011

AMZ352-354-020000-
/O.EXB.KCHS.SC.Y.0028.000000T0000Z-110402T0000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
126 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-012100-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110401T2100Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
126 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
000 
WHUS72 KCHS 011913
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
313 PM EDT FRI APR 1 2011

AMZ330-020400-
/O.EXA.KCHS.SC.Y.0028.000000T0000Z-110402T0000Z/
/O.NEW.KCHS.SC.Y.0029.110402T1500Z-110402T2300Z/
CHARLESTON HARBOR-
313 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED FROM 11 AM TO 7 PM
EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-020400-
/O.EXB.KCHS.SC.Y.0028.000000T0000Z-110402T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
313 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 5 AM EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 5 AM EDT SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ374-020400-
/O.EXT.KCHS.SC.Y.0028.000000T0000Z-110402T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
313 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-020000-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110402T0000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
313 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ354-020000-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110402T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
313 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
757 
WHUS72 KCHS 012339
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
739 PM EDT FRI APR 1 2011

AMZ330-020900-
/O.EXP.KCHS.SC.Y.0028.000000T0000Z-110402T0000Z/
/O.CON.KCHS.SC.Y.0029.110402T1500Z-110402T2300Z/
CHARLESTON HARBOR-
739 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY...
...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ352-020045-
/O.EXP.KCHS.SC.Y.0028.000000T0000Z-110402T0000Z/
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
739 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$

AMZ354-020045-
/O.EXP.KCHS.SC.Y.0028.000000T0000Z-110402T0000Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT
20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY-
739 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING. 

$$

AMZ374-020900-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110402T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
739 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-020900-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110402T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
739 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
571 
WHUS72 KCHS 020237
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
1037 PM EDT FRI APR 1 2011

AMZ374-021000-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110402T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
1037 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-020900-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110402T0900Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
1037 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ330-021000-
/O.CON.KCHS.SC.Y.0029.110402T1500Z-110402T2300Z/
CHARLESTON HARBOR-
1037 PM EDT FRI APR 1 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 11 AM TO 7 PM EDT
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
583 
WHUS72 KCHS 020727
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
327 AM EDT SAT APR 2 2011

AMZ374-020830-
/O.CAN.KCHS.SC.Y.0028.000000T0000Z-110402T1500Z/
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-
327 AM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

$$

AMZ330-021530-
/O.EXT.KCHS.SC.Y.0029.110402T0727Z-110402T2300Z/
CHARLESTON HARBOR-
327 AM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-021530-
/O.EXT.KCHS.SC.Y.0028.000000T0000Z-110403T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
327 AM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
164 
WHUS72 KCHS 021346
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
946 AM EDT SAT APR 2 2011

AMZ330-022200-
/O.CON.KCHS.SC.Y.0029.000000T0000Z-110402T2300Z/
CHARLESTON HARBOR-
946 AM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

AMZ350-022200-
/O.CON.KCHS.SC.Y.0028.000000T0000Z-110403T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
946 AM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
706 
WHUS72 KCHS 021902
MWWCHS

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CHARLESTON SC
302 PM EDT SAT APR 2 2011

AMZ350-022015-
/O.CAN.KCHS.SC.Y.0028.000000T0000Z-110403T0400Z/
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
302 PM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

AMZ330-022300-
/O.CON.KCHS.SC.Y.0029.000000T0000Z-110402T2300Z/
CHARLESTON HARBOR-
302 PM EDT SAT APR 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT EITHER WIND SPEEDS OF 20 TO
33 KNOTS...SEAS OF 6 FT OR GREATER OVER THE ATLANTIC...OR A
COMBINATION OF THE TWO ARE EXPECTED TO PRODUCE HAZARDOUS
NAVIGATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, SC wrote its last area forecast discussion before this small craft advisory went out at Apr 1, 4:01 AM EDT, 2 hours 42 minutes earlier.

Area forecast discussion, Apr 1, 4:01 AM EDT, 2 hours 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON SC
401 AM EDT FRI APR 1 2011

.SYNOPSIS...
HIGH PRESSURE WILL PREVAIL OVER THE WEEKEND INTO EARLY NEXT WEEK.
A COLD FRONT WILL THEN MOVE THROUGH THE AREA TUESDAY INTO
WEDNESDAY...FOLLOWED BY HIGH PRESSURE FOR THE MIDDLE AND LATTER
PART OF NEXT WEEK.

&&

.NEAR TERM /THROUGH TODAY/...
01/07Z SURFACE ANALYSIS SHOWS THE COLD FRONT IS NOW WELL OFFSHORE
WITH 996MB LOW PRESSURE PASSING EAST OF THE DELMARVA PENINSULA. A
WEAK PRESSURE TROUGH MOVING SOUTH ACROSS THE MIDLANDS AND PEE DEE
IS POISED TO SWING THROUGH THE FORECAST AREA OVER THE NEXT 1-2
HOURS RESULTING IN A WIND SHIFT TO THE NORTHWEST AND A SLIGHT
INCREASE IN WIND SPEEDS. LOW CLOUDS ARE JUST ABOUT TO CLEAR THE
EASTERN PORTIONS OF BERKELEY AND CHARLESTON COUNTIES...HOWEVER
MID-LEVEL CLOUDS ARE ALREADY POISED TO PUSH IN FROM THE WEST. THE
01/00Z NAM-12 INITIALIZED THESE CLOUDS RATHER WELL AND KEEPS A
GOOD BIT OF MOISTURE AROUND 675MB IN PLACE FOR MUCH OF THE
MORNING...ESPECIALLY ACROSS CENTRAL AND NORTHERN AREAS. EXPECT A
SOLID MIX OF SUN AND CLOUDS THIS MORNING...GIVING WAY TO PARTLY
CLOUDY SKIES THIS AFTERNOON AS HIGH PRESSURE NUDGES IN FROM THE
SOUTHWEST. HIGHS WILL RANGE FROM THE MID-UPPER 60S NORTH TO THE
LOWER 70S SOUTH...BUT THIS COULD BE A BIT TOO WARM IF MID-LEVEL
CLOUDS LINGER LONGER THAN EXPECTED.

WEAK IMPULSES EMBEDDED IN THE FAST NORTHWEST FLOW ALOFT WILL PASS
ACROSS MAINLY THE FAR NORTHERN AREAS THIS AFTERNOON DURING PEAK
HEATING. LOW DEWPOINTS COUPLED WITH AN UNFAVORABLE POSITIONING OF
A 125 JET STREAK AND A HIGHLY CHANNELED VORTICITY PATTERN SUGGESTS
ANY SHOWERS THAT COULD GENERATE WILL BE ISOLATED AT BEST. WILL
MAINTAIN A DRY FORECAST AND CAP GRIDDED POPS AT 10 PERCENT ACROSS
THE NORTHERN ZONES.

GUSTY WINDS CAN BE EXPECTED TODAY WITH GUSTS AS HIGH AS 20-25 MPH
POSSIBLE. ATTM IT DOES APPEAR WINDS WILL FALL JUST SHORTLY OF LAKE
WIND ADVISORY CRITERIA FOR LAKE MOULTRIE.

&&

.SHORT TERM /TONIGHT THROUGH MONDAY/...
PARTLY CLOUDY SKIES WILL GIVE WAY TO MOSTLY CLEAR CONDITIONS TONIGHT.
HIGH PRESSURE WILL REMAIN ANCHORED WELL TO THE SOUTH OVER CENTRAL
FLORIDA BUT MAY BUILD FAR ENOUGH UP ALONG THE GEORGIA COAST TO
ALLOW THE BOUNDARY LAYER TO DECOUPLED ACROSS THE SOUTHERN ZONES.
CLEAR SKIES AND FAIRLY LIGHT WINDS WILL ALLOW TEMPERATURES TO DROP
LOWER-MID 40S WITH UPPER 40S-LOWER 50S AT THE COAST. A FEW UPPER
30S CAN NOT BE COMPLETELY RULED OUT IN SHELTERED AREAS...BUT THERE
ARE NO CONCERNS FOR FROST.

SATURDAY...SURFACE HIGH PRESSURE WILL BUILD TOWARD THE SOUTHEAST
STATES ON SATURDAY...WHILE THE AXIS OF THE MAIN UPPER TROUGH
CROSSES INTO THE ATLANTIC. SOLID OFFSHORE FLOW WITH A DOWNSLOPE
COMPONENT...COMBINED WITH MOSTLY SUNNY SKIES BY THE
AFTERNOON...WILL SUPPORT HIGH TEMPERATURES NEAR SEASONAL NORMALS
IN THE LOW TO MID 70S. THE PRESSURE GRADIENT WILL REMAIN TIGHT FOR
MOST OF THE DAYTIME HOURS...AND EXPECT SOME AFTERNOON BREEZES AS A
RESULT. ONCE THE SURFACE HIGH BECOMES CENTERED OVER THE FORECAST
AREA SATURDAY NIGHT...THE WEAKENING GRADIENT WILL ALLOW WINDS TO
DIMINISH. THESE LIGHT NIGHTTIME WINDS...ALONG WITH MOSTLY CLEAR
SKIES...WILL SET UP IDEAL RADIATIONAL COOLING CONDITIONS. THUS LOW
TEMPERATURES WILL STILL BE SLIGHTLY COOLER THAN NORMAL...RANGING
FROM THE LOWER 40S INLAND TO AROUND 50 CLOSER TO THE COAST.

SUNDAY...THE SURFACE HIGH WILL CONTINUE TO SLIP EASTWARD...EVENTUALLY
SHIFTING INTO THE ATLANTIC BY SUNDAY NIGHT. AN UPPER LEVEL RIDGE
BUILDING FROM THE WEST WILL FURTHER SUPPORT A WARMING TREND AND RAIN
FREE WEATHER ON SUNDAY. LIGHT WINDS EARLY IN THE DAY WILL BE
DOMINATED BY THE SEABREEZE ALONG THE COAST...BEFORE A SOLID
SOUTHERLY FLOW DEVELOPS ON THE WESTERN PERIPHERY OF THE ATLANTIC
HIGH. HIGH TEMPERATURES INLAND WILL REACH THE UPPER 70S SUNDAY
AFTERNOON...WHILE THE CHARLESTON TRI COUNTY AREA AND COASTAL
LOCATIONS COULD REMAIN IN THE LOWER 70S UNDER COOLER ONSHORE FLOW.
LOW TEMPERATURES SUNDAY NIGHT WILL BE MILDER WITHIN THE INCREASING
SOUTHERLY WINDS.

MONDAY...THE ATLANTIC SURFACE HIGH AND UPPER LEVEL RIDGE WILL
CONTINUE TO DRIFT EASTWARD ON MONDAY...AS A COMPLEX LOW SYSTEM
DEVELOPS TO THE WEST. BOTH GFS AND ECMWF KEEP PRECIPITATION WEST
OF THE REGION THROUGH MONDAY AFTERNOON...AND WILL THEREFORE KEEP
RAIN CHANCES BELOW 15 PERCENT AT THIS TIME. STRONG WARM ADVECTION
WITHIN SOUTHERLY FLOW...AS WELL AS LINGERING RIDGING ALOFT...SUGGESTS
TEMPERATURES WILL REACH THE LOWER 80S AWAY FROM THE LOCALLY COOLER
COASTLINE.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
AN ELONGATED UPPER TROUGH AND SURFACE LOW SYSTEM WILL SWEEP INTO
THE TENNESSEE AND OHIO VALLEYS MONDAY NIGHT INTO TUESDAY. THERE
REMAINS SOME TIMING DIFFERENCES BETWEEN THE MEDIUM RANGE MODELS
REGARDING THE ASSOCIATED FRONTAL PASSAGE ...HOWEVER GENERAL
CONSENSUS IS THAT THUNDERSTORM ACTIVITY WILL BE IMPACTING WESTERN
ZONES BY TUESDAY MORNING. EXPECT SOLID PRECIPITATION CHANCES AS THE
SYSTEM MOVES THROUGH THE FORECAST AREA ON TUESDAY...AND HAVE
INDICATED POPS IN THE 30 TO 40 PERCENT RANGE. MODELS ARE
DEPICTING VERY STRONG UPPER DYNAMICS ACCOMPANYING THE FRONT...AND
CONSIDERING WARM TEMPERATURES NEAR 80 DEGREES AND DECENT
INSTABILITY...ORGANIZED STRONG TO PERHAPS SEVERE CONVECTION COULD
OCCUR ON TUESDAY.

THE UPPER TROUGH AND SURFACE FRONT WILL RAPIDLY SHIFT OFFSHORE BY
WEDNESDAY MORNING...WITH DRY AIR QUICKLY FILTERING INTO THE REGION
BEHIND THE SYSTEM. EXPECT RAIN CHANCES TO DIMINISH FROM WEST TO
EAST EARLY WEDNESDAY MORNING...AS SURFACE HIGH PRESSURE ONCE AGAIN
TRACKS OVER THE SOUTHEAST STATES INTO THE ATLANTIC THROUGH LATE
WEEK. HIGH TEMPERATURES ON WEDNESDAY WILL BE CONSIDERABLY COOLER
BEHIND THE FRONT...LIKELY SUPPRESSED IN THE UPPER 60S. THE COOLER
CONDITIONS WILL BE BRIEF...AS A WARMING TREND IS THEN EXPECTED
THURSDAY INTO LATE WEEK. HAVE KEPT RAIN FREE CONDITIONS FROM
WEDNESDAY AFTERNOON THROUGH FRIDAY.

&&

.AVIATION /06Z FRIDAY THROUGH TUESDAY/...
VFR FOR THE NEXT 24 HOURS AT KCHS/KSAV. GUSTY WINDS WILL IMPACT
BOTH TERMINALS BY LATE MORNING WITH GUSTS IN EXCESS OF 20 KT
POSSIBLE. WINDS WILL DIMINISH AROUND SUNSET.

EXTENDED AVIATION OUTLOOK...MVFR/IFR VSBYS IN SHOWERS/TSTMS
POSSIBLE TUESDAY AFTERNOON OR EVENING.

&&

.MARINE...
BOTH WINDS AND SEAS WILL TEETER CLOSE TO FLAG THRESHOLDS OVER THE
GEORGIA OFFSHORE WATERS THROUGH SUNRISE...BUT OUR PREFERENCE TO
KEEP CONDITIONS JUST BELOW. OTHERWISE...WEST WINDS OF 15-20 KT
WILL DOMINATE TODAY WITH SEAS 2-3 FT NEARSHORE WATERS AND 4-5 FT
OFFSHORE WATERS. COULD SEE WINDS GUST TO 25 KT IN THE CHARLESTON
HARBOR...BUT AGAIN WE PREFER TO KEEP WINDS BELOW SMALL CRAFT
ADVISORY CRITERIA THERE AS CLOUD COVER SHOULD HELP LIMIT MIXING
SOMEWHAT. WINDS AND SEAS WILL DIMINISH SLIGHTLY TONIGHT.

HIGH PRESSURE WILL BUILD BACK INTO THE AREA THROUGH EARLY NEXT
WEEK. A TIGHT PRESSURE GRADIENT WILL LINGER ON SATURDAY...SUPPORTING
MODERATE WEST WINDS UP TO 15 TO 20 KT IN PORTIONS OF THE WATERS.
WIND SPEEDS WILL THEN STEADILY DIMINISH ON SUNDAY...AS THE SURFACE
HIGH MOVES DIRECTLY OVER THE FORECAST AREA AND WEAKENS THE
GRADIENT.

THE SURFACE HIGH WILL STEADILY SLIP INTO THE ATLANTIC ON
MONDAY...AS A COLD FRONT APPROACHES THE REGION FROM THE WEST. THE
COMBINATION OF A RAPIDLY TIGHTENING PRESSURE GRADIENT AND AN
INTENSE LOW LEVEL JET AHEAD OF THE FRONT WILL SUPPORT SURGING
SOUTHERLY WINDS LATE MONDAY INTO TUESDAY. MODELS ARE INDICATING
WINDS INCREASING TO 20 TO 25 KT AND SEAS BUILDING TO 8 TO 9 FT IN
THE OUTER WATERS. SMALL CRAFT ADVISORIES MAY EVENTUALLY BE NEEDED
FOR PORTIONS OF THE MARINE AREA EARLY NEXT WEEK.

&&

.CHS WATCHES/WARNINGS/ADVISORIES...
GA...NONE.
SC...NONE.
MARINE...NONE.

&&
Hazardous weather outlook, Apr 1, 3:23 AM EDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON SC
323 AM EDT FRI APR 1 2011

AMZ330-350-352-354-374-GAZ087-088-099>101-114>119-137>141-SCZ040-
042>045-047>052-020730-
CHARLESTON HARBOR-
WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM-
WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING
GRAYS REEF NATIONAL MARINE SANCTUARY-
WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO
60 NM-JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS-
INLAND BRYAN-COASTAL BRYAN-INLAND CHATHAM-COASTAL CHATHAM-LONG-
INLAND LIBERTY-COASTAL LIBERTY-INLAND MCINTOSH-COASTAL MCINTOSH-
ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY-
INLAND JASPER-BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER-
TIDAL BERKELEY-
323 AM EDT FRI APR 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL
WATERS...SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Charleston, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 9:12 PM EDTRiver Flood WarningCHSTattnall, Toombs5 days
Apr 1, 3:13 PM EDTSmall Craft AdvisoryCHS28 hr
Apr 1, 3:24 PM EDTLake Wind AdvisoryCHSBerkeley5 hr
Apr 1, 3:24 PM EDTLake Wind AdvisoryCHSBerkeley28 hr

Nearby

Small Craft Advisories in Georgia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.